# SDR DALA2022121308086

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,288 hours, 27,113 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 603439-14, RIGHT WING UPPER SURFACE SKIN  BBL 70.5 TO WSTA 220, REAR SPAR TO S14  CORRODED. REPAIRED IAW REF ERA 603439-14.
